# SDR 07FDEA04216

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,313 hours, 12,040 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING REPAIRS ON THE STOP-SURFACES ON SPOILER NR 4 LT, MONEL RIVETS NSA5414-32 AND WASHERS WERE USED INSTEAD OF NSA1919-M FASTENERS ON TOP SKIN RIB 01 AND 19, DELAMINATION ON TOP SKIN AT STOP-FITTING AREAS.  REPAIR PERFORMED BY FABRICATE BOND AN ANGLE CARBON PRE-CURED DOUBLER AND   INSTALLING BLIND RIVETS MONEL NSA1919-M04S-W ON DELAMINATED AREAS AT TOP SKIN IAW EA 6-5773-82925 AND RAS 038772/012/2005 ISSUE A.
